Help! New ritalin user.
I'm a twenty year old college student and was having a lot of problems in school. I was diagnosed with ADHD last week(it makes sense, thinking back on my past study habits) and have been put on 10mg Ritalin three times a day. I only started 6 days ago. I've also been on Wellbutrin (generic) for a year, 100mg twice a day.
It worked for the first two days, but i feel nearly nothing when I take it now. Even the first two days I could feel a change, but nothing major. I did find it easier to sit down for long periods of time. Now it's like my body immediately adjusted to the medication and it doesn't seem to help at all anymore. Does this mean that my dose needs to be increased? I'm not having any of the side effects that I was told I would have (no insomnia or loss of appetite). I do, however, feel like I've become really emotional. Is this normal? Is anyone else taking Wellbutrin and Ritalin? I'm a little concerned about taking two uppers. I've been told that I may need to take Wellbutrin for the rest of my life for dysthymia, and I'm wary of increasing my dose of Ritalin.
Can anyone sympathize?